# SDR AALA201805319011

- Difficulty date: May 30, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 61,791 hours, 27,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53372613202
- Condition: Cracked
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT MAIN LANDING GEAR DOOR KEEL BEAM,  AFT ACTUATOR FITTING, EMINATING FROM LOWER FORWARD EDGE OF FITTING TO APPROXIMATELY 1/4 INCH ABOVE EDGE TO APPROXIMATELY 1/4 INCH AFT OF  EDGE.  REPAIRED THE ACTUATOR FITTING IAW EA 280709.
